{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,23]],"date-time":"2026-09-23T22:55:56Z","timestamp":1790204156300,"version":"4.1.0"},"reference-count":5,"publisher":"Elsevier BV","issue":"6","license":[{"start":{"date-parts":[[2017,6,1]],"date-time":"2017-06-01T00:00:00Z","timestamp":1496275200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2017,6,1]],"date-time":"2017-06-01T00:00:00Z","timestamp":1496275200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2017,6]]},"DOI":"10.1016\/j.ajem.2017.01.011","type":"journal-article","created":{"date-parts":[[2017,1,12]],"date-time":"2017-01-12T03:30:23Z","timestamp":1484191823000},"page":"940.e5-940.e6","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":24,"title":["Profound hypotension and bradycardia in the setting of synthetic cannabinoid intoxication - A case series"],"prefix":"10.1016","volume":"35","author":[{"given":"David O.","family":"Andonian","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"ORCID":"https:\/\/orcid.org\/0000-0003-0096-7206","authenticated-orcid":false,"given":"Shauna R.","family":"Seaman","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Elaine B.","family":"Josephson","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"5","key":"10.1016\/j.ajem.2017.01.011_bb0005","doi-asserted-by":"crossref","first-page":"36","DOI":"10.3928\/02793695-20150422-01","article-title":"Synthetic cannabinoids: the dangers of spicing it up","volume":"53","author":"Salani","year":"2015","journal-title":"J Psychosoc Nurs Ment Health Serv"},{"issue":"1","key":"10.1016\/j.ajem.2017.01.011_bb0010","doi-asserted-by":"crossref","first-page":"72","DOI":"10.3109\/03602532.2013.839700","article-title":"The K2\/Spice phenomenon; emergence, identification, legislation and metabolic characterization of synthetic cannabinoids in herbal incense products","volume":"46","author":"Brents","year":"2014","journal-title":"Drug Metab Rev"},{"issue":"1","key":"10.1016\/j.ajem.2017.01.011_bb0015","doi-asserted-by":"crossref","first-page":"59","DOI":"10.1097\/MAJ.0000000000000466","article-title":"Synthetic cannabinoids","volume":"350","author":"Mills","year":"2015","journal-title":"Am J Med Sci"},{"issue":"4","key":"10.1016\/j.ajem.2017.01.011_bb0020","doi-asserted-by":"crossref","first-page":"27540","DOI":"10.3402\/jchimp.v5.27540","article-title":"Synthetic cannabinoids: the multi-organ failure and metabolic derangements associated with getting high","volume":"5","author":"Sherpa","year":"2015","journal-title":"J Community Hosp Intern Med Perspect"},{"key":"10.1016\/j.ajem.2017.01.011_bb0025","series-title":"A unique case of cardiac arrest following K2 abuse","article-title":"Case reports of cardiology","author":"Ibrahim","year":"2014"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675717300116?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675717300116?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:36:36Z","timestamp":1760024196000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675717300116"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,6]]},"references-count":5,"journal-issue":{"issue":"6","published-print":{"date-parts":[[2017,6]]}},"alternative-id":["S0735675717300116"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2017.01.011","relation":{},"ISSN":["0735-6757"],"issn-type":[{"value":"0735-6757","type":"print"}],"subject":[],"published":{"date-parts":[[2017,6]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Profound hypotension and bradycardia in the setting of synthetic cannabinoid intoxication - A case series","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2017.01.011","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2017 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}